# SDR AALA202107139367

- Difficulty date: July 12, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 69,248 hours, 31,621 cycles
- Engine: Iae V2524A5
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 330400M01
- Part serial: 1746
- Condition: Stuck
- Location: Cockpit
- Part time: 69,247 hours, 31,621 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON LANDING, BOTH THRUST LEVERS STUCK IN REV. AFTER CLEARING THE RUNWAY THEY WENT TO FORWARD THRUST WITH EFFORT. PREVIOUS LANDING WAS NORMAL OPERATION. REPLACED LEFT THROTTLE CONTROL UNIT (AALA202107132957) AND THE RIGHT THROTTLE CONTROL UNIT (AALA202107139367) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 76-11-00-710-010-A13, AMM 76-11-19 AND AMM 78-31-00.
